Home|Journals|Articles by Year Follow on Twitter| Subscribe to List

Directory for Medical Articles
 

Open Access

Case Report

BTDMJB. 2016; 12(2): 92-95


Toxic hepatitis associated with amoxicillin-clavulanic acid in a chronic viral hepatitis B patient: a case report

Pervin Özkan Kurtgöz, Havva Tünay, Fatma Kurban, Serkan Kurtgöz, Kasım Demir, Gürsel Acartürk.

Abstract
Amoxicillin-clavulanic acid (ACA) related hepatotoxicity is among the most common causes of drug-related hepatotoxicity. Cholestatic liver injury is the most common type. Symptoms usually begin 1-4 weeks after ingestion and heal within 8 weeks. Rarely develop fulminant hepatitis and death. In this study, we present a case of a 62-year-old woman who had chronic viral hepatitis B and developed toxic hepatitis after receiving ACA treatment. When ACA was discontinued, the patient’s symptomps improved and her liver enzyme levels reduced to near to the normal range.

Key words: Amoxicillin-clavulanic acid, toxic hepatitis



Article Language: Turkish English


Full-text options

Full-text Article




Advertisement
American Journal of Research in Medical Sciences

SUBMIT YOUR ARTICLE NOW




ScopeMed.com
BiblioMed Home
Follow ScopeMed on Twitter
Author Tools
eJPort Journal Hosting
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.
ScopeMed is a Database Service for Scientific Publications. Copyright © ScopeMed® Information Services.